I have muscle tightness in my left shoulder and nerve discomfort in my left arm for 3 years now. I am a 26 year old female. The conditions have gotten a lot better but my new neurologist recommended cortisone injections into the muscles in the shoulder. I asked him to only do two injections but he ended up doing five. This way on May 16. Three days ago I discovered dents right where he administered the injections. They are very noticeable as they lie right on the scapula bone. He never mentioned fat atrophy as a possible side effect. I would never have agreed to the injections had he mentioned any substantial side effects. He only said that there is pain in the muscle for a day after the injection and that blood sugar elevates for a day. What should I do?
Muscle atrophy and indentation are frequent side effects of the steroid shots and when you get these steroid shots then it is frequent to find indentation skin. Mostly it goes away on its own gradually if the indentation is small, However if it is big then collagen filling and laser resurfacing can be tried. Please discuss these treatment options with a dermatologist or plastic surgeon.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I too have the same spot indented,but not only is it a hole it is painful. I was never told either about the outcome. I had 2 blowouts in my tires and had a hard time with the steering wheel and thats when it happened and i have been in pain since. I have rods in my back from a hit on MVA and am in constant pain, but this is not normal.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST